Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Drank large amount of alcohol, stomach pain below rib cage, constantly thirsty, constipation. Any ideas?

Hi,i went out with friends on saturday night and ended up drinking a large amount of alcohol , i am not a big drinker. Since then i have had constant severe stomach pains on my right side just below my rib cage. Im constantly thirsty and I ve been drinking about 6L of water a day and still wake up parched in the night. I also am constipated with a very swollen stomach. Any ideas?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for asking HCM
Your problem is most likely alcoholic gastritis.For such condition i usually treat my patients with proton pump inhibitors like omeprazole or pantoperazole for 1 week.You are getting more thirsty due to the dehydration caused by excessive alcohol intake.So take more fluids also.Hope this may help you.
Let me know if you have any further query.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor